... do. Is it normal to have suboxone feelings of withdrawl because the Dr put me on percocet for 2 wks. My normal dose is 12mg,,, please help
I need advice, I have been on Suboxone for 7months and just had a surgery, I need to know what to?
Added 26 May 2010:
I feel shaky, and sweaty and irritated. I need advice, last dose of sub was two days ago. now im on percocet 30mg/day from 12mg sub.
The only one I can think of who can help is subzero58. Go to "find a member" and type his name in. Or go directly to the members of the suboxone support group and if you have friends there, send a personal note. From what I have heard, if you start feeling withdrawal symtoms, it's safe to start on the subs. Please double check on that. You may want to start on a lower dose at first and increase from there if it doesn't work. Good luck to you. I hope you feel better soon!
Dear Subuser,I do not think you should keep using subs if you are taking percocet.Please call your Doctor who prescribed your suboxone and tell him asap.If he isn't available call your surgeon or primary care doctor.I don't want to sound like your mother but you should have informed your doctor about ALL the meds you are taking.Please let me know what your doctor says.My guess is your tolerance for the opiate part of suboxone is so high that you can't feel the pain relief from the percocet.Please let me know what happens,okay?God bless and hope you feel better soon:) Peace,Peggie(Daze-be-gone)
hi subuser31, if you went through with surgery already and you stopped takin your sub 2 days before it your defiantly feeling sub withdraw.if you can get 2 weeks of subutex you can be on other opiates. but if your only option is suboxone or percs stick with suboxone.get that oxy codone out of your system for 18-24hrs.if your sub doc is ok with givin you subutex for 2 weeks do it. but if your keepin the percs secret your only gonna feel like shit till the naloxone from suboxone is out of your system.if you want more info add me as a friend,ill do same then i will try to help all i can. subzero58 ... pete
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2010 • 1 answer
Posted 2 Oct 2010 • 1 answer
Posted 8 Oct 2010 • 2 answers
Posted 10 Oct 2010 • 3 answers
Posted 31 Mar 2011 • 2 answers